# SDR SWAA2019032631082

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,469 hours, 31,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82000079004
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT SIGN LIGHT ASSEMBLY LOOSE AT LOWERED CEILING DROP DOWN PANEL BETWEEN G-1 AND FORWARD LAV.  R&R LIGHT ASSEMBLY PER AMM.
